For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 1, 2019, Pages 200-210                                                                DOI:10.11948/2019.200
Exact solutions for a Dirac-type equation with N-fold Darboux transformation
Jinting Ha,Huiqun Zhang,Qiulan Zhao
Keywords:Dirac-type equation, the Lie algebra so(3,$\mathbb{R}$), Darboux transformation, exact solutions.
Abstract:
      Based on matrix spectral problems associated with the real special orthogonal Lie algebra so(3,$\mathbb{R}$), a Dirac-type equation is derived by virtue of the zero-curvature equation. Further, an N-fold Darboux transformation for the Dirac-type equation is constructed by means of the gauge transformation. Finally, as its application, some exact solutions and their figures are obtained via symbolic computation software (Maple).
PDF      Download reader